# SDR WX0A2015092872903

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- Aircraft time: 44,830 hours, 37,756 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Leaking
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW O2 BOTTLE MAY HAVE LEAK IN THE SYS SOMEWHERE.  STARTED DAY WITH 1500 PSI & DOWN TO 1300 ON ARRIVAL.  NR O2 WAS USED AFTER THE INITIAL TEST & FOUND O2 LEAK AT OBSERVERS O2 LINE FITTING.  REPLACED FITTING IAW AMM 20-12-03.  REMOVED CREW O2 BOTTLE, SERVICED & REINSTALLED IAW AMM 25-10-01 & GMM 21-11-5-2, NO LEAKS NOTED.
